Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2014 (2014), Article ID 256032, 7 pages
http://dx.doi.org/10.1155/2014/256032
Research Article

Further Results on Uniqueness of Meromorphic Functions concerning Fixed Points

College of Science, Civil Aviation University of China, Tianjin 300300, China

Received 30 April 2014; Accepted 29 July 2014; Published 16 October 2014

Academic Editor: Adrian Petrusel

Copyright © 2014 Xiao-Bin Zhang. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. W. K. Hayman, Meromorphic Functions, Clarendon Press, Oxford, UK, 1964. View at MathSciNet
  2. C. C. Yang and H. X. Yi, Uniqueness Theory of Meromorphic Functions, Kluwer Academic, Dordrecht, The Netherlands, 2003. View at Publisher · View at Google Scholar · View at MathSciNet
  3. L. Yang, Value Distribution Theory, Springer, Berlin, Germany, 1993. View at MathSciNet
  4. W. Bergweiler and A. Eremenko, “On the singularities of the inverse to a meromorphic function of finite order,” Revista Matemática Iberoamericana, vol. 11, no. 2, pp. 355–373, 1995. View at Publisher · View at Google Scholar · View at MathSciNet
  5. H. H. Chen and M. L. Fang, “On the value distribution of fnf',” Science in China A: Mathematics, vol. 38, pp. 789–798, 1995. View at Google Scholar
  6. M. Fang, “A note on a problem of Hayman,” Analysis, vol. 20, no. 1, pp. 45–49, 2000. View at Publisher · View at Google Scholar · View at MathSciNet
  7. M. L. Fang and H. L. Qiu, “Meromorphic functions that share fixed-points,” Journal of Mathematical Analysis and Applications, vol. 268, no. 2, pp. 426–439, 2002. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  8. J. Xu, F. Lü, and H. X. Yi, “Fixed-points and uniqueness of meromorphic functions,” Computers & Mathematics with Applications, vol. 59, no. 1, pp. 9–17, 2010. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  9. J. L. Zhang, “Uniqueness theorems for entire functions concerning fixed points,” Computers & Mathematics with Applications, vol. 56, no. 12, pp. 3079–3087, 2008. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  10. Y. H. Cao and X. B. Zhang, “Uniqueness of meromorphic functions sharing two values,” Journal of Inequalities and Applications, vol. 2012, article 100, 2012. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  11. C. C. Yang, “On deficiencies of differential polynomials II,” Mathematische Zeitschrift, vol. 125, pp. 107–112, 1972. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  12. C. C. Yang and X. H. Hua, “Uniqueness and value-sharing of meromorphic functions,” Annales Academiæ Scientiarum Fennicæ, vol. 22, no. 2, pp. 395–406, 1997. View at Google Scholar · View at MathSciNet · View at Scopus
  13. H. X. Yi, “Meromorphic functions that share three sets,” Kodai Mathematical Journal, vol. 20, no. 1, pp. 22–32, 1997. View at Publisher · View at Google Scholar · View at MathSciNet